# SDR FDEA202107041676

- Difficulty date: July 4, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 39,657 hours, 6,005 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

RH LOWER RECIRCULATION FAN IS CREATING VERY LOAD HUMING SOUND DURING   OPERATION.  FOUND R/H RECIRCULATION FAN INBOARD FILTER DEFORMED AND DRAWN DOWN INTO THE R/H RECIRCULATION FAN.   REMOVED AND REPLACED R/H RECIRCULATION FAN REF M.M. 21-25-07-4, OPS CK NORMAL, REMOVED AND REPLACED R/H RECIRCULATION FAN FILTERS REF M.M. 21-25-08-4. ALSO C/W L/H RECIRCULATION FAN FILTER REPLACEMENT REF B777 M.M. 21-25-08-4,  RECIRCULATION SYSTEM OPS CK NORMAL REF M.M. 21-25-00-5.
